# SDR DALA2021010300012

- Difficulty date: December 24, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 100,797 hours, 14,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND RIGHT WING LEADING EDGE SLATE LUBRICATION ACCESS DOOR MISSING.  MAINTENANCE INSTALLED MISSING DOOR.
